# SDR HNAA2011090100265

- Difficulty date: August 23, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 56,411 hours, 62,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 4 WALL EMERGENCY LIGHTS ARE INOPERATIVE.  RELAMPED ROW 4 SIDEWALL EMERGENCY LIGHTS. OPS CHECKED GOOD.
